HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Navier–Stokes equations with Navier boundary condition

Abstract : no abstract
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01581286
Contributor : Responsable Hal Lma-Pau Connect in order to contact the contributor
Submitted on : Monday, September 4, 2017 - 2:52:42 PM
Last modification on : Wednesday, February 3, 2021 - 3:26:24 AM

Links full text

Identifiers

Collections

Citation

Chérif Amrouche, A. Rejaiba. Navier–Stokes equations with Navier boundary condition. Mathematical Methods in the Applied Sciences, Wiley, 2016, 39 (17), pp.5091-5112. ⟨10.1002/mma.3338⟩. ⟨hal-01581286⟩

Share

Metrics

Record views

92